Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Dependancy

backpainishellbbackpainishell Posts: 969
edited 06/11/2012 - 7:24 AM in Pain Medications
I am going through with drawel from some of the medication i have been taking for my back issues @) . The PM doctor has taken them off me because they are trying to find out what i am having a reaction to :? . Im due to have epidurals in november :''( , but because of how poorly i have been with my back they want to do them sooner., but they cant because my legs are swollen :''( they will not go down, i have been taking water tablets and they havnt made any difference :( . So now im in pain :''( , with swollen legs :O , going through a withdrawel @) . Is anyone dependant on there medication? @) Do you feel you have to take the medication even if you dont need it? :? Have you a dependancy on presciption medication? would like to hear your stories! >:D<


Angie :H
advertisement
13

Comments

  • Hi Angie, please read my post 'Fighting Fenatnyl' I have become highly dependant on my patches, 50 mcgs per hour for nine months, can't go 24 hours without withdrawels kicking in, this is a nightmare, worst than coping with the pain I had!! What med's have you been dependant on?....Lorraine x
  • hiya lolly, >:D<
    I have read your post, and i can relate to it :) . I was addicted to morphine and had to go through withdrawel it was awful @) . The withdrawel i am going through at the moment is mild, im addicted to amitriptyline, which is an antidepressant, it was prescibed to relax my spine :S . I was taking nabumetone and brexidol, they are mainly anti inflametries, im not sure if they are addictive :? . At the moment im sweating but shivering, i will go hot but feel cold to touch and i have had some sicknees and shaking, stomach cramps,I am in so much pain with my back and leg , but it is mild to last time :( . If you dont need the patches as much i would go and see the doctor and ask if he can help you and maybe replace the patches :? . Keep Posting!


    Angie :H
  • advertisement
  • I am so sorry that you are going through all that. It makes me so sad. I have had the w/drawls before and I thought I was going to die! It is the worst feeling ever! Do the doctors have any idea why you are having the leg swelling? Did it start in your feet and then move up? I ask these questions because my mom had a similar problem before... If they haven't decided what is causing is, suggest that they try a 24hr urine collection and check for high levels of protein. It may not even be the same as my mom, but it wouldn't hurt to check!
    Good luck!
  • All people who are on regular meds are dependant on their meds. Its a sad but true statement. I will be the 1st to admitt that I do have a dependancy to a certain degree to some of my prescribed meds. I'm not saying everyone who takes a pain pill is dependant but if you take them regulary you are. Cause if you just stop them you go into withdrawls, and we all know that withdrawls are the worst to go threw.

    Angie I'm sorry to hear what you are going threw, hopefully soon you can get your injections you need.

    Paula
  • Hiya Terri,
    Thankyou for replying to my post :) . The swelling has gone down a little when i get up in the mornings :O . Then through the day it feels like its rising from my feet up :''( . I can actually feel it moving upwards :S . They have said its water retention, if you press on the swollen legs on your mom and it stays there , then that is the same as what i am having :( . They feel heavy, when i walk too :S .

    Angie :H
  • advertisement
  • Hiya Paula,
    I have to agree with your post :) , i never really looked at it tht way :? . Thankyou for your kind words. @)



    Angie :H
  • :) Hi! why isnt' your doctor helping you through this? :O there is no reason in this day to go through withdrawals like that. there is a way to reduce your meds little by little and eventually taper off. i have never heard of a doctor not taking care of this with a patient. It can be dangerous as well. Perhaps you need to speak to your doctor before you go any further. Good luck with whatever you decide! Jenny :)
  • darlin darlin darlin,
    you sure have had your share of suffering, get over here to the US so we can run tests, cut you open and get you better!!!! ;) no seriously do you have anything for pain as in narcotic?? i cannot remember if you told me or not.
    i was on amptriptyline for a year and never had withdrawals from it, but then again we switched from one of those meds to another so thats a possible why.

    you shouldn't have to suffer my goodness. yes (personal opinion) we have discussed before there has to be a underlying condition there of the swelling. im surprised they did not want blood work a.s.a.p. but of course you are over there and i am here so things work different.

    i am sending you cyber huggiessssssssssssssssssss
    keep warm, if you have a heating pad or heating blanket and sleep it off hunny...
    except no heat on those legs...
    keep them up as much as possible, but also keep moving them around while laying down.
    I LOVE UUUUUUUUUUUUU
    :* >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D<
  • Hiya Lula, >:D<
    Thankyou for your reply. The doctors both the hospital and the (GP) are the ones that have taken me off the meds, they want to find the drug thats doing this. This is a gradual withdrawel, well it is to how i was last time. i have the shakes tonight and cant settle, but i slept all afternoon.

    Angie
  • Hiya Terri, >:D<
    I Have been on amitriptyline for about 2 years i was on 150mg a day.I take lyrica 600mg and zamadol 400mg and they have taken the rest off me .He looked at my legs and pressed them down, his finger left an imprint, he then said its definatly water retention, he did say they were very swollen, i finish the course of water tablets on sunday. I have to phone the hospital and let them know how i am. I have to see the doctor the week after. I am getting tired of all this. I have the shakes quite badly tonight, and its an effort to type. I have sweats and are cold to touch. i shiver and burn up. Ive only been sick a couple of times, it is a mild withdrawel compaired to last time.It has made me wonder what medication does to our bodies. Terri ...I LOVE YOU TO >:D< >:D< >:D< >:D< >:D< >:D< >:D< >:D<<br />

    ANGIE X
advertisement
Sign In or Register to comment.